| Model Number |
2501-7 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.(b)(6).
Event or Problem Description
The customer reported sensor intermittently would display values and then suddenly display no values with no error message.No patient impact or consequences were reported.
Additional Manufacturer Narrative
The returned sensor was evaluated.Eeprom content verification did not identify any issues.The sensor failed visual inspection due to residue observed on the m15 connector.The residue was most likely from a cleaning solution that did not properly dry out after customer application.Further testing found the sensor passed continuity testing.Sensor was found to be functioning as designed.Initial reporter zip code exceeded the maximum number of allowable digits, the zip code is as follows: (b)(6).Model/lot: changed from "2501" to 2501-7".